Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 312387, 8 pages
Research Article

On Certain Subclass of Analytic Functions with Fixed Point

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 130095, Jordan

Received 14 October 2012; Revised 27 December 2012; Accepted 27 December 2012

Academic Editor: Yongkun Li

Copyright © 2013 T. Al-Hawary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Al-Hawary, B. A. Frasin, and M. Darus, “On Certain Subclass of Analytic Functions with Fixed Point,” Journal of Applied Mathematics, vol. 2013, Article ID 312387, 8 pages, 2013. doi:10.1155/2013/312387